Submit a question to our community and get an answer from real people.
Submit
All  >  Science

When ever i get really nervous or upset i get a sick feeling to my stomach and and get shaky...

how can i get rid of that?

Report as

Sounds like anxiety. Go to your doctor and he/she will give you a correct diagnose. If it is anxiety the usual medication given is Xanax. Read up on it...feel better and good luck.

Helpful (3) Fun Thanks for voting Comments (1)
Report as
thank you
Report as
Add a comment...

Same thing happens w/me...lexapro and Xanax saved me! :) talk 2 you're doctor...

Helpful (1) Fun Thanks for voting Comments (2)
Report as
doesnt that make you gain weight..n honeslty im scared im gonna depend on them too much
Report as
I gained a little weight...I never had to work out before and now I do but that makes me feel even better...and I have a very addictive personality that's why I take both. Xanax is very addictive so I take it as needed. Lexapro is a mild antidepressant that I take everyday so it's always stays in my system. If not lexapro maybe your doctor has something else that could work w/the Xanax.
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches